Riemann-Hilbert analysis for Jacobi polynomials orthogonal on a single contour

  1. Martínez-Finkelshtein, A. 1
  2. Orive, R. 2
  1. 1 Universidad de Almería

    Universidad de Almería

    Almería, España

    ROR https://ror.org/003d3xx08

  2. 2 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal of Approximation Theory

ISSN: 0021-9045

Year of publication: 2005

Volume: 134

Issue: 2

Pages: 137-170

Type: Article

DOI: 10.1016/J.JAT.2005.02.004 SCOPUS: 2-s2.0-18744374170 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus